AGENDA (as of April 20, 2015)

GeneExpression Systems & Appasani Research Conferences of USA Presents:

RNAi/MicroRNAs & Stem Cells Meeting - 2015

Venue: Courtyard MARRIOTT Hotel, 777 Memorial Drive, Cambridge, MA 02139, USA on MAY 4 – 5, 2015 Organizer: Krishnarao Appasani, PhD. GeneExpression Systems, Inc. of USA

	MAY 4, 2015, Monday		MAY 5, 2015, Tuesday
8:00 AM	REGISTRATION OPEN: Refreshments	8:00 AM	REGISTRATION OPEN: Coffee/Tea & Refreshments
9:00 – 9:15 AM	Welcome Note by Organizer: Krishanrao Appasani, PhD., MBA, USA	9:00 – 9:05 AM	Introduction of Session Chair by: Krishanrao Appasani, PhD., MBA, USA
9:00 – 10.50 AM	Session I: Overview of RNA Interference, MicroRNAs & Stem Cells Chair: Krishnarao Appasani, PhD. USA	9:05 – 10.40 AM	Session V: Stem Cells & Transcriptional Regulation of Small interfering / microRNAs Chair: Anthony Kelleher, MBBS, PhD. Australia
9:15 – 10:00 AM	Judy Lieberman, MD, PhD. Keynote Speaker Professor, Harvard Medical School, USA Title: Knocking Down Disease: A Progress Report on siRNA therapeutics	9:05 – 9:50 AM	Derrick J. Rossi, PhD. Keynote Speaker Associate Professor, Boston Children's Hospital, USA Title: Engineer and manipulation of hematopoietic stem cells towards therapeutics
10:00 – 10:30 AM	Anthony K. L. Leung, PhD. Asst. Professor, Johns Hopkins University, USA Title: Poly(ADP-ribose) regulates microRNA activity and RNA metabolsim	9:50 – 10:20 AM	Anthony D. Kelleher, MBBS, PhD. Professor, University of New South Wales, Australia Title: Transcriptional Silencing of HIV-1 through promoter targeted si/shRNA, induction of viral latency: an approach to stabilization of viral reservoirs
10:30 – 10:55 AM	Daisy Robinton, PhD Candidate Harvard University, USA Title: Lin28b is a compelling therapeutic target in hepatocellular carcinoma	10:20 – 10:50 AM	Amy K. Sater, PhD. Professor, University of Houston, USA Title: Towards a Systems Analysis of miRNA - mRNA relationships in the establishment of vertebrate neural and epidermal lineages
10:55 –11:15 AM	20 Minutes AM Break	10:50 – 11:15 AM	25 Minutes AM Break
11:15 – 12:30 PM	Session II: Noncoding/Small/MicroRNAs Discovery and Biogenesis Chair: Nicholas Delihas, PhD. USA	11:15 – 12:45 PM	Session VI: Delivery & Therapeutic Drug Development Chair: Shuling Guo, PhD. USA
11:15 – 11:45 AM	Nicholas Delihas, PhD. Emeritus Professor, Stony Brook University, USA Title: Discovery and characterization of the first non- coding RNA gene, <i>micF</i> and its transcript that regulates gene expression-a historical perspective	11:15 –11:45 AM	Shuling Guo, PhD. Director, Isis Pharmaceuticals, Inc., USA Title: RNA-targeted therapeutic strategies using antisense technology
11:45 – 12:15 PM	Pan Zheng, MD, PhD. Professor, Children's National Medical Ctr. USA Title: mTORC1 role in miRNA biogenesis	11:45 – 12:15 PM	Jim Barsoum, PhD. Chief Scientific Officer, RaNA Therapeutics Inc., USA Title: Selective activation of gene expression by targeting long noncoding RNA

		•	
12:15 – 12:45 PM	Anna Kurzynska-Kokorniak Researcher, Polish Acad. of Sciences, POLAND Title: Regulation of microRNA biogenesis by short RNA molecules	12:15 – 12:45 PM	Khalid Shah, PhD. Associate Professor, Mass. General Hospital, USA Title: Engineering toxin-resistant therapeutics stem cells to treat brain tumors
12:45 – 1:45 PM	Lunch Break 1 hour (Will be provided)	12:45 –1:45 PM	Lunch Break 1 hour (Will be provided)
1:45 – 3:45 PM	Session III: RNAi Screenings & Target Discovery Chair: Laurence Ettwiller, PhD. USA	1:45 – 4:00 PM	Session VII: MicroRNAs Regulation in Cardiac Regeneration and RNAi Therapeutics Chair: Ying Tian, PhD. USA
1:45 – 2:15 PM	Atish D. Choudhury, MD, PhD. Instructor, Dana-Farber cancer Institute, USA Title: An in vivo genetic screen identifies NEK6 as a novel mediator of castration resistance in prostate cancer	1:45 – 2:15 PM	Ying Tian, PhD. Assistant Professor, Temple Univ.School of Medicine, USA Title: MicroRNA-Hippo pathway in cardiomyocyte proliferation and cardiac regeneration
2:15 – 2:45 PM	Laurence Ettwiller, PhD. Scientist, New England Biolabs, Inc., USA Title: Enzymatic modification of the initiating nucleotide incorporated by the RNA polymerase identifies genome-wide transcription start sites in E. coli	2:15 – 2:45 PM	Arun R. Shrivats, PhD. Postdoctoral Fellow, Harvard University, USA Title: RNAi Therapeutics for Fibrodysplasia Ossificans Progressiva
2:45 – 3:15 PM	Andrew Grimson, PhD. Assistant Professor, Cornell University, USA Title: Function of animal microRNAs and other small RNAs	2:45 – 3:15 PM	Suzanne Tharin, MD, PhD. Assistant Professor, Stanford University, USA Title: microRNAs in corticospinal neuron development spinal cord injury
3:15 – 3:45 PM	PM Break 30 minutes	3:15 – 3:45 PM	SPEAKER SPOT OPEN
4:15 – 5:45 PM	Session IV: Expression Profiling of MicroRNAs in Cancer & Stem Cells Chair: Yvonne Tay, PhD. SINGAPORE	3:45 PM	End of the Conference: Concluding Remarks
4:15 – 4:45 PM	Yvonne Tay, PhD. Assistant Professor, National Univ. of Singapore Title: MicroRNA and competing endogenous RNA networks in cancer		
4:45 – 5:15 PM	Praveen Sethupathy, PhD. Assistant Professor, Univ. of North Carolina, USA Title: Discovering candidate drivers of a stem cell- rich liver cancer, fibrolamellar carcinoma		
5:15 – 5:45 PM	Rihab Nasr, PhD. Associate Professor, American University of Beirut, LEBANON Title: MicroRNA expression profile analysis of Lebanese breast cancer tissues		
5:45 PM	End of 1st day session		
		<u> </u>	